RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Voitsekhovskii, Sergei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:59
Abstract pages:666
Full texts:305

http://www.mathnet.ru/eng/person65673
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195471

Publications in Math-Net.Ru
1989
1. S. A. Voitsekhovskii, V. M. Kalinin, “An estimate for the rate of convergence of difference schemes for the first boundary value problem in elasticity theory in the anisotropic case”, Zh. Vychisl. Mat. Mat. Fiz., 29:7 (1989),  1088–1092  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 29:4 (1989), 87–91
1988
2. S. A. Voitsekhovskii, V. L. Makarov, Yu. I. Rybak, “Estimates for the rate of convergence of the difference approximation of the Dirichlet problem for the equation $-\Delta u+\sum_{|\alpha|\le1}(-1)^{|\alpha|}D^\alpha q_\alpha(x)u=f(x)$ for $q_\alpha(x)\in W_\infty^{\lambda|\alpha|}(\Omega)$, $\lambda\in(0,1]$”, Differ. Uravn., 24:11 (1988),  1987–1994  mathnet  mathscinet  zmath; Differ. Equ., 24:11 (1988), 1338–1344
3. S. A. Voitsekhovskii, V. N. Novichenko, “Justification of a difference scheme of an increased order of accuracy for the Dirichlet problem for the Poisson equation in classes of generalized solutions”, Differ. Uravn., 24:9 (1988),  1631–1633  mathnet  mathscinet  zmath
1987
4. S. A. Voitsekhovskii, I. P. Gavriljuk, V. L. Makarov, “Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order elliptic operator in domains of arbitrary form”, Differ. Uravn., 23:8 (1987),  1403–1407  mathnet  mathscinet
1986
5. S. A. Voitsekhovskii, “Estimates for the rate of convergence of difference schemes for fourth-order quasilinear elliptic equations”, Differ. Uravn., 22:6 (1986),  1032–1035  mathnet  mathscinet
6. S. A. Voitsekhovskii, I. P. Gavrilyuk, V. S. Sazhenyuk, “Estimates for the rate of convergence of difference schemes for second-order variational elliptic inequalities in an arbitrary domain”, Zh. Vychisl. Mat. Mat. Fiz., 26:6 (1986),  827–836  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:3 (1986), 113–120
1985
7. S. A. Voitsekhovskii, I. P. Gavriljuk, “Convergence of difference solutions to generalized solutions of the first boundary value problem for a fourth-order quasilinear equation in domains of arbitrary form”, Differ. Uravn., 21:9 (1985),  1582–1590  mathnet  mathscinet
8. S. A. Voitsekhovskii, V. L. Makarov, V. N. Novichenko, “Estimation of the rate of convergence of difference schemes for quasilinear fourth order elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:11 (1985),  1725–1729  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 90–92
9. S. A. Voitsekhovskii, V. L. Makarov, T. G. Shablii, “The convergence of difference solutions to the generalized solutions of the Dirichlet problem for the Helmholtz equation in a convex polygon”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1336–1345  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 36–43
1983
10. S. A. Voitsekhovskii, V. L. Makarov, A. A. Samarskii, T. G. Shablii, “On an estimate of the rate of convergence of difference solutions to generalized solutions of the Dirichlet problem for the Helmholtz equation in a convex polygon”, Dokl. Akad. Nauk SSSR, 273:5 (1983),  1040–1044  mathnet  mathscinet  zmath
1982
11. S. A. Voitsekhovskii, I. P. Gavriljuk, V. L. Makarov, “Convergence of difference solutions to generalized solutions of the Dirichlet problem for the Helmholtz equation in an arbitrary domain”, Dokl. Akad. Nauk SSSR, 267:1 (1982),  34–37  mathnet  mathscinet  zmath
1980
12. S. A. Voitsekhovskii, V. L. Makarov, “On estimating the rate of convergence of difference schemes in eigenvalue problems for convex domains”, Dokl. Akad. Nauk SSSR, 254:5 (1980),  1035–1038  mathnet  mathscinet  zmath
1979
13. S. A. Voitsekhovskii, V. L. Makarov, V. G. Prikazchikov, “A variant of the method of fictitious domains in eigenvalue problems”, Differ. Uravn., 15:9 (1979),  1676–1680  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019